# SDR SWAA2018121427676

- Difficulty date: November 9, 2018
- Submitted: December 14, 2018
- Operation: Air carrier
- Aircraft: N725SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27857
- Aircraft time: 69,621 hours, 40,909 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 114A1001
- Condition: Delaminated
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING OUTBOARD AFT FLAP DELAMINATED ON TOP SIDE AT INBOARD END.  REPAIRED AFT FLAP IAW SRM.
